# SDR 2023F00337

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: General aviation
- Aircraft: N31SA
- Make and model: Cessna 208B
- Aircraft serial: 208B1210
- Aircraft time: 12,403 hours, 24,665 cycles
- Engine: Pwa PT6A114A
- Engine time: 6,884 hours, 12,043 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: V-Belt
- Part number: 464686
- Part serial: NA
- Condition: Broken
- Location: Engine Bay
- Part time: 1 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

SMOKE IN THE COCKPIT AFTER TAKEOFF. MAINTENANCE FOUND AIR CONDITIONING BELT BROKEN. SYSTEM PLACED ON MEL
